Journal article icon

Journal article

Automatic simplification of systems of reaction–diffusion equations by a posteriori analysis

Actions


Access Document


Publisher copy:
10.1016/j.mbs.2013.12.011

Authors


Journal:
Mathematical Biosciences
Volume:
248
Pages:
146-157
Publication date:
2014-01-01
DOI:
URN:
uuid:1ba7cd58-175b-4fd6-8a6a-4f2055390862
Local pid:
cs:8444

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP